# SDR AALA202512152228

- Difficulty date: November 23, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,982 hours, 29,380 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT-HAND AFT EMERGENCY EXIT DOOR 844 INFLATION RESERVOIR HAS BROKEN ELECTRICAL CONNECTOR. MAINTENANCE REPLACED INFLATION RESERVOIR PER AMM 25-62-49.
